Title: Two-Point Fuzzy Ostrowski Type Inequalities
Author(s): Muhammad Amer Latif, Sabir Hussain
Pages: 35-46
Cite as:
Muhammad Amer Latif, Sabir Hussain, Two-Point Fuzzy Ostrowski Type Inequalities, Int. J. Anal. Appl., 3 (1) (2013), 35-46.

Abstract


Two-point fuzzy Ostrowski type inequalities are proved for fuzzy Hölder and fuzzy differentiable functions. The two-point fuzzy Ostrowski type inequality for M-lipshitzian mappings is also obtained. It is proved that only the two-point fuzzy Ostrowski type inequality for M-lipshitzian mappings is sharp and as a consequence generalize the two-point fuzzy Ostrowski type inequalities obtained for fuzzy differentiable functions.

Full Text: PDF

 

References


  1. George A. Anastassiou, Ostrowski type inequalities, Proc. AMS, 123 (1995), 3775–3791.

  2. George A. Anastassiou, Fuzzy Ostrowski type inequalities, Computational and Applied Mathematics,Vol. 22, No. 2 (2003), pp. 279-292.

  3. George A. Anastassiou, Univariate fuzzy-random neural network approximation operators,Computers & Mathematics with Applications Volume 48, Issue 9, November 2004, Pages1263-1283.

  4. George A. Anastassiou and Sorin Gal, On a fuzzy trigonometric approximation theorem ofWeierstrass-type, Journal of Fuzzy Mathematics, 9, No. 3 (2001), 701–708.

  5. N. S. Barnett and S. S. Dragomir, Issues of estimating in the monitoring of constant flowconinuous streams, RGMIA, Research report collection, Vol. 2, No. 3 (1999), pp.275-282.

  6. A.M. Fink, Bounds on the deviation of a function from its averages, Czechoslavak Math. J.,42 (117) (1992), 289–310.

  7. S. Gal, Approximation theory in fuzzy setting, Chapter 13 in Handbook of Analytic ComputationalMethods in Applied Mathematics (edited by G. Anastassiou), Chapman & Hall,CRC Press, Boca Raton, NewYork, 2000, pp. 617–666.

  8. A. Ostrowski, Uber die Absolutabweichung einer differentiebaren Funktion von ihrem Inte- ¨gralmittelwert, Comment. Math. Helv., 10 (1938), 226–227. Comp. Appl. Math., Vol. 22, N.2, 2003.

  9. M. Mati´c and J. Peˇcari´c, Two-pont Ostrowski inequality, Mathematical Inequalities & Applications,4 2(2001), 215-221.

  10. M.L. Puri and D.A. Ralescu, Differentials of fuzzy functions, J. of Math. Analysis and Appl.,91 (1983), 552–558.

  11. CongxinWu and Zengtai Gong, On Henstock integral of fuzzy number valued functions (I),Fuzzy Sets and Systems, 120, No. 3 (2001), 523–532.

  12. L.A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338–353.